Alert archive / Massachusetts / Small Craft Advisories in 2019
Small Craft Advisory 45, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Mar 26, 2019, 3:36 PM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2019, 3:36 PM EDT (19:36 UTC)
- Expired
- Mar 27, 2019, 10:00 AM EDT
- In force
- 18 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
332 WHUS71 KBOX 261936 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 336 PM EDT Tue Mar 26 2019 ANZ256-270345- /O.NEW.KBOX.SC.Y.0045.190326T1936Z-190327T1400Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 336 PM EDT Tue Mar 26 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT WEDNESDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 10 AM EDT Wednesday. * WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-270345- /O.NEW.KBOX.SC.Y.0045.190327T0100Z-190327T1400Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 336 PM EDT Tue Mar 26 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EDT WEDNESDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect from 9 PM this evening to 10 AM EDT Wednesday. * WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ251-270345- /O.NEW.KBOX.SC.Y.0045.190327T0300Z-190327T1100Z/ Massachusetts Bay and Ipswich Bay- 336 PM EDT Tue Mar 26 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EDT WEDNESDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect from 11 PM this evening to 7 AM EDT Wednesday. * WINDS AND SEAS...North winds 10 to 15 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ231-270345- /O.NEW.KBOX.SC.Y.0045.190327T0500Z-190327T1100Z/ Cape Cod Bay- 336 PM EDT Tue Mar 26 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 AM EDT WEDNESDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect from 1 AM to 7 AM EDT Wednesday. * WINDS AND SEAS...North winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ254-255-270345- /O.EXT.KBOX.SC.Y.0044.000000T0000Z-190327T1700Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 336 PM EDT Tue Mar 26 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT WEDNESDAY... * WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
3 follow-up statements
807 WHUS71 KBOX 270147 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 947 PM EDT Tue Mar 26 2019 ANZ254-255-271000- /O.CON.KBOX.SC.Y.0044.000000T0000Z-190327T1700Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 947 PM EDT Tue Mar 26 2019 ...SMALL CRAFT ADVISORY UNTIL 1 PM EDT WEDNESDAY... * WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ256-271000- /O.CON.KBOX.SC.Y.0045.000000T0000Z-190327T1400Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 947 PM EDT Tue Mar 26 2019 ...SMALL CRAFT ADVISORY UNTIL 10 AM EDT WEDNESDAY... * WINDS AND SEAS...Northeast winds 5 to 15 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-271000- /O.CON.KBOX.SC.Y.0045.000000T0000Z-190327T1400Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 947 PM EDT Tue Mar 26 2019 ...SMALL CRAFT ADVISORY UNTIL 10 AM EDT WEDNESDAY... * WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ251-271000- /O.CON.KBOX.SC.Y.0045.190327T0300Z-190327T1100Z/ Massachusetts Bay and Ipswich Bay- 947 PM EDT Tue Mar 26 2019 ...SMALL CRAFT ADVISORY UNTIL 7 AM EDT WEDNESDAY... * WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ231-271000- /O.CON.KBOX.SC.Y.0045.190327T0500Z-190327T1100Z/ Cape Cod Bay- 947 PM EDT Tue Mar 26 2019 ...SMALL CRAFT ADVISORY FROM 1 AM TO 7 AM EDT WEDNESDAY... * WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
498 WHUS71 KBOX 270713 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 313 AM EDT Wed Mar 27 2019 ANZ254-255-271515- /O.CON.KBOX.SC.Y.0044.000000T0000Z-190327T1700Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 313 AM EDT Wed Mar 27 2019 ...SMALL CRAFT ADVISORY UNTIL 1 PM EDT THIS AFTERNOON... * WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ256-271400- /O.CON.KBOX.SC.Y.0045.000000T0000Z-190327T1400Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 313 AM EDT Wed Mar 27 2019 ...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING... * WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-271400- /O.CON.KBOX.SC.Y.0045.000000T0000Z-190327T1400Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 313 AM EDT Wed Mar 27 2019 ...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING... * WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ251-271100- /O.CON.KBOX.SC.Y.0045.000000T0000Z-190327T1100Z/ Massachusetts Bay and Ipswich Bay- 313 AM EDT Wed Mar 27 2019 ...SMALL CRAFT ADVISORY UNTIL 7 AM EDT THIS MORNING... * WINDS AND SEAS...North winds 10 to 15 kt with gusts up to 20 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ231-271100- /O.CON.KBOX.SC.Y.0045.000000T0000Z-190327T1100Z/ Cape Cod Bay- 313 AM EDT Wed Mar 27 2019 ...SMALL CRAFT ADVISORY UNTIL 7 AM EDT THIS MORNING... * WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 20 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
601 WHUS71 KBOX 271101 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 701 AM EDT Wed Mar 27 2019 ANZ251-271215- /O.EXP.KBOX.SC.Y.0045.000000T0000Z-190327T1100Z/ Massachusetts Bay and Ipswich Bay- 701 AM EDT Wed Mar 27 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EDT THIS MORNING... Seas will continue to diminish less than 5 feet this morning. $$ ANZ231-271215- /O.EXP.KBOX.SC.Y.0045.000000T0000Z-190327T1100Z/ Cape Cod Bay- 701 AM EDT Wed Mar 27 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EDT THIS MORNING... Seas will continue to diminish less than 5 feet this morning. $$ ANZ254-255-271700- /O.CON.KBOX.SC.Y.0044.000000T0000Z-190327T1700Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 701 AM EDT Wed Mar 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WINDS AND SEAS...Northeast winds 10 to 20 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ256-271400- /O.CON.KBOX.SC.Y.0045.000000T0000Z-190327T1400Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 701 AM EDT Wed Mar 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS AND SEAS...Northeast winds around 15 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-271400- /O.CON.KBOX.SC.Y.0045.000000T0000Z-190327T1400Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 701 AM EDT Wed Mar 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS AND SEAS...Northeast winds 10 to 15 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Mar 26, 2:02 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Mar 26, 2:02 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
202 PM EDT Tue Mar 26 2019
.SYNOPSIS...
High pressure will build across the region through Wednesday
with seasonable, dry weather. A weak cold front may bring a few
showers Thursday night, otherwise moderating temperatures
Thursday into Friday. Mild weather next weekend, but low
pressure may bring a period of rain sometime late Sunday into
Monday with much cooler weather possible by Monday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
130 PM Update...
Except for a few wisps of high clouds across E Mass into RI,
skies were mainly clear at 17Z. Also noting some lower clouds
in the N-NE flow across the southern coastal waters as seen on
latest GOES-East Visible satellite loop.
N-NE winds remain gusty across Cape Cod, up to 21 kt at KMVY and
26 kt at KACK. Away from SE Mass and RI, noting winds have
become N-NW though remaining at around 10 kt or so. Very dry
airmass remains across most of the region, with dewpoints in
the single digits though they remain in the mid to upper teens
across E RI/SE Mass with the N-NE winds in place. Noting patchy
lower clouds across portions of the outer Cape as well.
With the N-NE wind gradient along the immediate E coast, will be
tough to kick any sea breeze. However, if winds do diminish
enough later this afternoon, could see the hint of a brief sea
breeze for a couple of hours.
Have updated the near term to reflect current conditions.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
Tonight...
Chilly again. Dome of high pressure more influential, light
winds and mostly clear conditions. Leaned with coldest forecast
guidance mainly consisting of MOS guidance that has undergone
bias correction. Looking at lows around 20 degrees for most of S
New England.
Wednesday...
Beautiful day. Beneath high pressure, light winds becoming S,
abundant sunshine, slightly warmer aloft, looking at highs
around the mid to upper 40s with another day of very dry
conditions, dewpoints back down into the single digits with
boundary-layer mixing. Keep the lip balm on hand.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Highlights...
* Dry weather prevails much of this time period
* Warming trend from Thursday through Saturday
* Low risk of showers Thu night/Fri morning, then again
sometime Saturday night into Monday morning
Thursday through Saturday...
High pressure should move farther out to sea Thursday, which will
permit a cold front to approach southern New England towards
daybreak Friday. Above normal temperatures expected during this
time. rainfall chances will be scattered at best and mainly confined
towards northwest Massachusetts, at least until a low pressure moves
through the Great Lakes Saturday. It is possible a secondary low
pressure develops more towards our region Saturday night as this
system passes by. This would lead to a more widespread, but still
light, rainfall. Have only moderate confidence in the timing of
rainfall chances during this portion of the forecast.
Sunday into Monday...
Expecting Sunday to be another transition day, not atypical of
Spring. As a weak low pressure passes by, our warming trend is
snapped and we start trending toward lower temperatures. Still
thinking temperatures will be above normal, but noticeably colder
conditions by Monday when compared to the warmth of Saturday. High
pressure building in from the west should mean drier weather
developing from west to east on Monday.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Wednesday night/...High confidence.
Through 00Z...
VFR CLR. N-NE winds persisting along the coast and N-NW inland
through sunset. Brief late afternoon sea breezes may develop
along the E Mass coast.
Tonight...
VFR. SKC. Light N winds, except N-NE winds 10-15 kt along
immediate E coast. Gusts up to around 20 kt on the outer Cape
and Nantucket. Winds slowly diminish after 08Z.
Wednesday...
VFR. SKC. N-NE wind around 10 kt along S coastal Mass,
otherwise light/variable winds becoming S.
Wednesday night...
VFR. S-SW winds 10 kt or less.
KBOS terminal...
High confidence in TAF. N-NE winds around 10 kt through around
05Z then slowly diminish.
KBDL terminal...
High confidence in TAF.
Outlook /Thursday through Saturday/...
Thursday: VFR. Breezy.
Thursday Night: VFR. Breezy. Chance SHRA.
Friday: VFR.
Friday Night: Mainly VFR, with local MVFR possible. Slight
chance SHRA.
Saturday: VFR. Breezy.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Wednesday/...
Through 00Z...
N-NE wind gusting to 25 kt with seas up to 5 ft across the open
waters. Good visibility.
Tonight...
N wind gusts to 20-25 kt and seas around 5 ft on the eastern
outer waters through 06Z, then diminishing. Otherwise, winds
and seas below small craft criteria.
Wednesday...
NE winds around 10 kt early, becoming light/variable by around
midday. Seas subsiding. Good visibility.
Wednesday night...
Wind shift to S-SE from north to south. Gusts up to around 20 kt
across the eastern waters mainly around or after midnight. Seas
4 ft or less, highest on the eastern waters. Good visibility.
Outlook /Thursday through Saturday/...
Thursday: Winds less than 25 kt. Areas of seas approaching
5 ft.
Thursday Night: Winds less than 25 kt. Seas up to 5 ft. Slight
chance of rain showers.
Friday: Winds less than 25 kt. Seas up to 5 ft.
Friday Night: Winds less than 25 kt. Areas of seas approaching
5 ft.
Saturday: Winds less than 25 kt. Seas up to 5 ft.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for ANZ254-
255.
Small Craft Advisory until 2 PM EDT this afternoon for ANZ256.
&&
SYNOPSIS...Belk/Sipprell
NEAR TERM...EVT
SHORT TERM...Sipprell
LONG TERM...Belk
AVIATION...Belk/Sipprell/EVT
MARINE...Belk/Sipprell/EVTHazardous weather outlook, Mar 26, 3:48 AM EDT, 11 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 348 AM EDT Tue Mar 26 2019 CTZ002>004-MAZ002>024-026-RIZ001>008-270800- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 348 AM EDT Tue Mar 26 2019 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-270800- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 348 AM EDT Tue Mar 26 2019 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
Nearby
Small Craft Advisories in Massachusetts, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.